# SDR ABXA20120213297

- Difficulty date: February 13, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T500036
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB ATTACH "Z" INTERCOSTAL CORRODED AT STA 610 RBL 22.  REMOVED AND REPLACED INTERCOSTAL P/N 143T5000-36 IAW B767 SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
